# SDR 01FDEA00062

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 62,016 hours, 24,565 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Attach Fitting
- Part number: ANB7253501
- Condition: Broken
- Location: Te Flap Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INBOARD HYD CYLINDER LWR ATTACH FITTING BROKEN AND HYD LINES BENT.  CHANGE FITTING, CYLINDER LINES 2 EACH AND CHECK FLAP RIGGING.
